American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q30) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Youming Liu and Junjian Zhao. An extension of Bittner and Urban's theorem. Math. Comp. 82 (2013) 401-411.
Abstract, references, and article information   
View Article: PDF

[2] Jean-Luc Guermond, Peter D. Minev and Abner J. Salgado. Convergence analysis of a class of massively parallel direction splitting algorithms for the Navier-Stokes equations in simple domains. Math. Comp. 81 (2012) 1951-1977.
Abstract, references, and article information   
View Article: PDF

[3] Gerard Awanou and Ming-Jun Lai. Trivariate spline approximations of 3D Navier-Stokes equations. Math. Comp. 74 (2005) 585-601. MR 2114639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Vivette Girault, Béatrice Rivière and Mary F. Wheeler. A discontinuous Galerkin method with nonoverlapping domain decomposition for the Stokes and Navier-Stokes problems. Math. Comp. 74 (2005) 53-84. MR 2085402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. L. Guermond and Jie Shen. On the error estimates for the rotational pressure-correction projection methods. Math. Comp. 73 (2004) 1719-1737. MR 2059733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Amara, E. Chacón Vera and D. Trujillo. Vorticity-velocity-pressure formulation for Stokes problem. Math. Comp. 73 (2004) 1673-1697. MR 2059731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ben-yu Guo and Cheng-long Xu. Mixed Laguerre-Legendre pseudospectral method for incompressible fluid flow in an infinite strip. Math. Comp. 73 (2004) 95-125. MR 2034112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rob Stevenson. A stable, direct solver for the gradient equation. Math. Comp. 72 (2003) 41-53. MR 1933813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lung-An Ying. Convergence study of the Chorin-Marsden formula. Math. Comp. 72 (2003) 307-333. MR 1933823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Karsten Urban. Wavelet bases in $\mathbf{H}( \mathrm{div})$ and $\mathbf{H}(\mathbf{curl})$. Math. Comp. 70 (2001) 739-766. MR 1710628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Bernardo Cockburn, Don A. Jones and Edriss S. Titi. Estimating the number of asymptotic degrees of freedom for nonlinear dissipative systems. Math. Comp. 66 (1997) 1073-1087. MR 1415799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jie Shen. On error estimates of the projection methods for the Navier-Stokes equations: Second-order schemes. Math. Comp. 65 (1996) 1039-1065. MR 1348047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Christophe Devulder, Martine Marion and Edriss S. Titi. On the rate of convergence of the nonlinear Galerkin methods . Math. Comp. 60 (1993) 495-514. MR 1160273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. D. Gunzburger, L. Hou and T. P. Svobodny. Analysis and finite element approximation of optimal control problems for the stationary Navier-Stokes equations with distributed and Neumann controls . Math. Comp. 57 (1991) 123-151. MR 1079020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Georges-Henri Cottet. Large-time behavior of deterministic particle approximations to the Navier-Stokes equations . Math. Comp. 56 (1991) 45-59. MR 1052089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Lung-An Ying. Viscous splitting for the unbounded problem of the Navier-Stokes equations . Math. Comp. 55 (1990) 89-113. MR 1023053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia